MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical

BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical
Model Number M00510890
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a23 captures the reportable event of basket failure to crush stone.Imdrf device code a0401 captures the reportable event of basket wire break.Imdrf device code a150301 captures the reportable event of tip failure to separate.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used to remove a stone (about 2.5 cm) in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2026.During the procedure, it was reported that they managed to trap the stone inside the basket.However, it would not break during lithotripsy even with the use of an alliance ii multi-purpose handle.The basket wire broke and slipped off, while the basket tip remained intact and stayed within the biliary tract.Based on the photo provided by the complainant, the tip remained in position.The procedure was completed with using a transnasal endoscope.There were no patient complications reported as a result of this event.Following the procedure, the patient is expected to fully recover.

Brand Name
Trapezoid RX
Common Device Name
lithotriptor, biliary mechanical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25243057
Report Number3005099803-2026-02006
Device Sequence Number16088941
Product Code LQC
UDI-Device Identifier08714729296409
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510890
Device Catalogue NumberM00510890
Device Lot Number0038482052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date08/18/2026
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown